# SDR RAIA00605060

- Difficulty date: May 31, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 18,675 hours, 16,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT NR 5515-STL-EXIT ROW EMERGENCY LIGHT INOP.  MAINTENANCE PERFORMED OPS CHECK OF SYSTEM. NO DEFECTS.
